MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 05942861001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's test strips were requested for investigation.The product has not been received at this time.If the product is returned in the future, a follow up report will be submitted.On a regular basis accu-chek inform strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.
 
Event or Problem Description
There was an allegation of questionable glucose results for two patients tested with accu-chek inform ii meter serial number: (b)(6).Patient 1: on (b)(6) 2026, at 10:18, the meter result was 521 mg/dl.At 10:20, the meter result was 285 mg/dl.This result was believed to be correct.At 10:21, the meter result was 277 mg/dl.Patient 2: on (b)(6) 2026, at 23:32, the meter result was "hi" (represented as 601 mg/dl).At 23:34, the meter result was 149 mg/dl.This result was believed to be correct.On (b)(6) 2026, at 4:32, the laboratory result was 117 mg/dl.The customer did not know if different fingers were used to collect samples for each test.The customer has a policy of repeating testing if the meter result is > 400 mg/dl.

Brand Name
ACCU-CHEK INFORM II TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24764372
Report Number1823260-2026-01231
Device Sequence Number10157293
Product Code LFR
UDI-Device Identifier00365702428102
UDI-Public00365702428102
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05942861001
Device Lot Number671890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PATIENT 1: CEFTRIAZONE.; PATIENT 1: DULCOLAX.; PATIENT 1: GABAPENTIN.; PATIENT 1: HEPARIN.; PATIENT 1: INSULIN.; PATIENT 1: LANTUS.; PATIENT 1: LASIX.; PATIENT 1: LIPITOR.; PATIENT 1: LOPRESSOR.; PATIENT 1: MAGNESIUM SULFATE.; PATIENT 1: MIRALAX.; PATIENT 1: NORVASC.; PATIENT 1: OXYCODONE.; PATIENT 1: POTASSIUM CHLORIDE.; PATIENT 1: PYRIDIUM.; PATIENT 1: SALINE.; PATIENT 1: SUBLIMAZE.; PATIENT 1: SYNTHROID.; PATIENT 1: TOPROL XL.; PATIENT 1: TORADOL.; PATIENT 1: TYLENOL.; PATIENT 1: VESICARE.; PATIENT 1: VITAMIN B1.; PATIENT 1: XARELTO.; PATIENT 1: ZESTRIL.; PATIENT 1: ZOFRAN.; PATIENT 2: AMLODIPINE BESYLATE.; PATIENT 2: ASPIRIN.; PATIENT 2: ATORVASTATIN CALCIUM.; PATIENT 2: BUSPIRONE HCL ACID.; PATIENT 2: FERROUS SULFATE.; PATIENT 2: FUROSEMIDE.; PATIENT 2: GABAPENTIN.; PATIENT 2: LEVOTHYROXINE SODIUM.; PATIENT 2: LISINOPRIL.; PATIENT 2: OMEPRAZOLE.; PATIENT 2: POTASSIUM CHLORIDE.; PATIENT 2: QUETIAPINE FUMARATE.; PATIENT 2: SITAGLIPTIN PHOS/METFORMIN HCL.; PATIENT 2: TYLENOL.; PATIENT 2: VENLAFAXINE HCL.
Patient Age79 YR
Patient SexFemale